Research Repository

Browse by Author: Yang, Gou-Sheng

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Dragomir, Sever S, Tseng, Kuei-Lin and Yang, Gou-Sheng (2007) On Weighted Simpson Type Inequalities and Applications. Journal of Mathematical Inequalities, 1 (1). pp. 13-22. ISSN 1846-579X

Tseng, Kuei-Lin, Yang, Gou-Sheng and Dragomir, Sever S (2004) On Weighted Simpson Type Inequalities and Applications. RGMIA research report collection, 7 (1).

Tseng, Kuei-Lin, Yang, Gou-Sheng and Dragomir, Sever S (2003) On Quasi Convex Functions and Hadamard's Inequality. RGMIA research report collection, 6 (3).

Tseng, Kuei-Lin, Yang, Gou-Sheng and Dragomir, Sever S (2003) Generalizations of Weighted Trapezoidal Inequality for Mappings of Bounded Variation and their Applications. RGMIA research report collection, 6 (1).

Tseng, Kuei-Lin, Yang, Gou-Sheng and Dragomir, Sever S (2003) Generalizations of Weighted Trapezoidal Inequality for Monotonic Mappings and Its Applications. RGMIA research report collection, 6 (2).

Tseng, Kuei-Lin, Yang, Gou-Sheng and Dragomir, Sever S (2003) Hadamard Inequalities for Wright-Convex Functions. RGMIA research report collection, 6 (2).